# SDR 07FDEA01052

- Difficulty date: March 21, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 52,242 hours, 8,927 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount
- Condition: Chafed
- Location: Zone 400
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OLD CHAFING MARK ON PYLON NR 1 FWD PYLON TO ENGINE MOUNT FITTING.  REPAIR PERFORMED BY INSTALLATION OF AN PROTECTION ANGLE, APPROVED BY RAS 018876/027/2002 ISSUE "A" AND EA 6-5450-106441.
